# SDR ASOA20111231002

- Difficulty date: December 31, 2011
- Submitted: January 6, 2012
- Operation: Air carrier
- Aircraft: N12552
- Make and model: Emb EMB-145LR
- Aircraft serial: 145583
- Aircraft time: 22,612 hours, 17,327 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Flapper Valve
- Part number: 2770138103
- Condition: Leaking
- Location: Rt Wing
- Stage of operation: CL
- How discovered: V
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

RT WING LEAKING FUEL DURING CLIMB.  CREW DECLARED AN EMERGENCY,  RETUNED AND LANDED WITHOUT INCIDENT.  MX INSPECTED AND CLEANED THE FLAPPER VALVE ON THE RT WING.  OPS CHECKS WERE GOOD.  THE ACFT WAS RELEASED FOR SERVICE.
